MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRESSING, GEL FIBER, OPTICELL AG+,4X5

Medline Industries, LP MEDLINE; DRESSING, GEL FIBER, OPTICELL AG+,4X5
Catalog Number MSC9845EP
Medical Device Problem Codes Degraded (1153); Material Fragmentation (1261)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Foreign Body In Patient (2687)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product "tends to deteriorate when exposed to moisture, compromising its structural integrity," "leaves behind fibers and residue in the wound bed, which may interfere with healing and require additional cleaning," and "adheres to the wound bed, often causing discomfort or pain during dressing changes.".
 
Additional Manufacturer Narrative
The customer reported that the product tends to deteriorate when exposed to moisture, leaves behind fibers and residue in the wound bed, and adheres to the wound bed, often causing discomfort or pain during dressing changes.Medline initiated an investigation using the information provided; photo received: no, sample received.In the absence of a physical sample, medline was unable to confirm the presence of a defect during this investigation.No root cause was identified, and a review of the complaint information as well as the results of the investigation indicate no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRESSING, GEL FIBER, OPTICELL AG+,4X5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50945498
Report Number1417592-2026-54089
Device Sequence Number16059616
Product Code FRO
UDI-Device Identifier10884389717301
UDI-Public10884389717301
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100693
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC9845EP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown